Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Serov Aleksandr Aleksandrovich
(full list of publications)
| by years | scientific publications | by types |


Articles


   2017
1. A. M. Zubkov, A. A. Serov, Diskr. Mat., 29:1 (2017), 17–26  mathnet  crossref  elib
2. Aleksandr A. Serov, “Mean and variance of the number of subfunctions of random Boolean function which are close to the affine functions set”, Discrete Math. Appl., 27:1 (2017), 23–34  mathnet  crossref  isi

   2015
3. A. A. Serov, Diskr. Mat., 27:3 (2015), 108–122  mathnet  crossref  mathscinet  elib
4. A. A. Serov, “Obrazy konechnogo mnozhestva pri iteratsiyakh dvukh sluchainykh zavisimykh otobrazhenii”, Diskret. matem., 27:4 (2015), 133–140  mathnet (cited: 1)  crossref  mathscinet  zmath  elib; A. A. Serov, “Images of a finite set under iterations of two random dependent mappings”, Discrete Math. Appl., 26:3 (2016), 175–181  crossref  mathscinet  zmath  isi  elib  scopus

   2014
5. A. M. Zubkov, A. A. Serov, “Sovokupnost obrazov podmnozhestva konechnogo mnozhestva pri iteratsiyakh sluchainykh otobrazhenii”, Diskret. matem., 26:4 (2014), 43–50  mathnet (cited: 2)  crossref  mathscinet  elib; A. M. Zubkov, A. A. Serov, “Images of subset of finite set under iterations of random mappings”, Discrete Math. Appl., 25:3 (2015), 179–185  crossref  mathscinet  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2013
6. A. A. Serov, “Estimates of the neighborhood volumes of binary codes via their weight spectra”, Mat. Vopr. Kriptogr., 4:2 (2013), 17–42  mathnet  elib

   2012
7. A. A. Serov, “Bounds for the number of Boolean functions admitting quadratic approximations of given accuracy”, Discrete Math. Appl., 22:4 (2012), 455–475  mathnet  crossref  crossref  mathscinet  zmath  elib  scopus (cited: 1)
8. A. M. Zubkov, A. A. Serov, “Estimates for the number of Boolean functions having affine or quadratic approximations with a given accuracy”, Prikl. Diskr. Mat. Suppl., 2012, no. 5, 11–13  mathnet
9. A. M. Zubkov, A. A. Serov, “Polnoe dokazatelstvo universalnykh neravenstv dlya funktsii raspredeleniya binomialnogo zakona”, TVP, 57:3 (2012), 597–602 , arXiv: 1207.3838  mathnet (cited: 7)  crossref  mathscinet (cited: 2)  zmath  elib (cited: 2); A. M. Zubkov, A. A. Serov, “A complete proof of universal inequalities for distribution function of binomial law”, Theory Probab. Appl., 57:3 (2013), 539–544  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 4)  scopus (cited: 9)

   2010
10. A. A. Serov, “Predelnoe raspredelenie rasstoyaniya mezhdu sluchainoi bulevoi funktsiei i mnozhestvom affinnykh funktsii”, TVP, 55:4 (2010), 791–795  mathnet (cited: 1)  crossref  mathscinet  zmath  elib (cited: 1); A. A. Serov, “Limit distribution of the Hamming distance from the random Boolean function to the set of affine functions”, Theory Probab. Appl., 55:4 (2011), 717–722  crossref  mathscinet  zmath  isi  elib  scopus
11. A. M. Zubkov, A. A. Serov, “Bounds for the number of Boolean functions admitting affine approximations of a given accuracy”, Discrete Math. Appl., 20:5-6 (2010), 467–486  mathnet  crossref  crossref  mathscinet  elib  scopus (cited: 4)

Proceedings


   2016
12. A. A. Serov, A. M. Zubkov, “Two-sided inequalities for the average number of elements in the union of images of finite set under iterations of random equiprobable mappings”, Computer Data Analysis and Modeling. Theoretical and Applied Stochastics, Proceedings of the XI International Conference (Minsk, September 6-10, 2016), Publishing Center of BSU, Minsk, 2016, 55–57

   2015
13. A. M. Zubkov, A. A. Serov, “Dvustoronnie neravenstva dlya srednikh chisel elementov v ob'edineniyakh obrazov konechnogo mnozhestva pri iteratsiyakh sluchainykh ravnoveroyatnykh otobrazhenii”, XVI Vserossiiskii Simpozium po prikladnoi i promyshlennoi matematike (osennyaya otkrytaya sessiya) (Sochi–Dagomys, 27 sentyabrya – 4 oktyabrya 2015 g.), Obzor. prikl. i prom. matem., 22, no. 5, 2015

   2014
14. A. M. Zubkov, A. A. Serov, M. V. Filina, “Dvustoronnie neravenstva dlya funktsii binomialnogo raspredeleniya”, Algebra i teoriya chisel: sovremennye problemy i prilozheniya, Materialy XII Mezhdunar. konf., posvyaschennoi 80-letiyu prof. Viktora Nikolaevicha Latysheva (Tula, 21–25 aprelya 2014 g.), Tul. gos. ped. un-ta im. L.N. Tolstogo, Tula, 2014, 27–29
15. A. A. Serov, “Otsenki ob'emov okrestnostei dvoichnykh kodov v terminakh ikh vesovykh spektrov”, Algebra i teoriya chisel: sovremennye problemy i prilozheniya, Materialy XII Mezhdunar. konf., posvyaschennoi 80-letiyu prof. Viktora Nikolaevicha Latysheva (Tula, 21–25 aprelya 2014 g.), Tul. gos. ped. un-ta im. L.N. Tolstogo, Tula, 2014, 208–210  elib
16. A. A. Serov, “Raspredelenie i momenty chisla zanyatykh i poseschennykh yacheek v odnoi skheme posledovatelnogo razmescheniya chastits po yacheikam”, XV Vserossiiskii Simpozium po prikladnoi i promyshlennoi matematike (vesennyaya sessiya) (Kislovodsk, 1–8 maya 2014 g.), Obozr. prikl. i prom. matem., 21, no. 1, 2014, 86 http://tvp.ru/conferen/vsppm15/kibso037.pdf
17. A. A. Serov, Review of Applied and Industrial Mathematics, 21:1 (2014), 86–87  mathnet

   2013
18. A. A. Serov, “On the number of subfunctions of random boolean function which are close to the affine functions set”, Computer Data Analysis and Modeling: Theoretical and Applied Stochastics, Proc. of the Tenth Intern. Conf. (Minsk, Sept. 10–14, 2013), v. 2, eds. Prof. Dr. S. Aivazian, Prof. Dr. P. Filzmoser, Prof. Dr. Yu. Kharin, Publ. center of BSU, 2013, 26–27

   2012
19. A. M. Zubkov, A. A. Serov, “Nezamechennye nailuchshie neravenstva dlya binomialnogo zakona”, Mezhdunarodnaya konferentsiya «Teoriya veroyatnostei i eë prilozheniya», posvyaschënnaya 100-letiyu so dnya rozhdeniya B. V. Gnedenko (Moskva, 26–30 iyunya), Tezisy dokladov, LENAND, 2012, 35–36
20. A. A. Serov, A. M. Zubkov, “Testing properties of Boolean mappings”, Workshop Current Trends in Cryptology (Nizhny Novgorod, 2 July), 2012, 32

   2011
21. A. A. Serov, “Otsenki moschnostei okrestnostei dvoichnykh distantsionno invariantnykh kodov”, XII Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (osennyaya sessiya) (Sochi, 1–8 oktyabrya 2011 g.), Obozr. prikl. i prom. matem., 18, no. 3, 2011, 467–468
22. A. A. Serov, “Otsenki chisla bulevykh funktsii, imeyuschikh kvadratichnye priblizheniya zadannoi tochnosti”, XII Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (vesennyaya sessiya) (Kazan, 1–8 maya 2011 g.), Obozr. prikl. i prom. matem., 18, no. 1, 2011, 147–148

   2010
23. A. A. Serov, A. M. Zubkov, “On the number of Boolean functions in a given neighbourhood of the affine functions set”, Computer Data Analysis and Modeling: Complex Sthohastic Data and Systems, Proc. of the 9th Intern. Conf. (Minsk, 7–11 September 2010), v. 2, BSU, 2010, 67–70
24. A. M. Zubkov, A. A. Serov, “Otsenki chisla bulevykh funktsii, imeyuschikh affinnye priblizheniya zadannoi tochnosti”, Materialy Kh Mezhdunarodnogo seminara «Diskretnaya matematika i ee prilozheniya» (Moskva, 1–6 fevralya 2010 g.), Izd-vo mekhaniko-matematicheskogo fakulteta MGU, 2010, 230–232

   2009
25. A. M. Zubkov, A. A. Serov, “Srednee chislo podfunktsii sluchainoi bulevoi funktsii, blizkikh k mnozhestvu affinnykh funktsii”, X Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (osennyaya sessiya) (Sochi, 1–8 oktyabrya 2009 g.), Obozr. prikl. i prom. matem., 16, no. 4, TVP, 2009, 657–658
26. A. M. Zubkov, A. A. Serov, “Otsenki chisla bulevykh funktsii, imeyuschikh affinnye priblizheniya zadannoi tochnosti”, X Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (vesennyaya sessiya) (Sankt-Peterburg, 19–24 maya 2009 g.), Obozr. prikl. i prom. matem., 16, no. 2, TVP, 2009, 337–339
Home page

© Steklov Mathematical Institute of RAS, 2004–2017